# SDR SWAA2025080196261

- Difficulty date: July 28, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N8706W
- Make and model: Boeing 737-8
- Aircraft serial: 42559
- Aircraft time: 18,862 hours, 8,596 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Condition: Faulted
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU OVERSPEED FAULT CODE 49-31014.   OK TO CONT PER MEL 49-11-01.  R & R APU SPEED SENSOR REF AMM 49-61-21.
